# SDR SWAA982558

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Nr 5 Le Slat
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NR 5 LE SLAT INDICATED NOT RETRACTED AFTER TAKEOFF.  CHECK LIST COMPLETED, STILL INDICATION ON OVERHEAD AND FWD PANEL.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN RNO.  REMOVED AND REPLACED NR 5 SLAT MID-EXTEND SWITCH PER BOEING MM.
